Alert archive / South Dakota / Freeze Warnings in 2014

Freeze Warning 2, NWS Sioux Falls, SD

May 15, 20144 states

NWS Sioux Falls, SD issued this freeze warning at May 15, 2014, 3:08 PM CDT for 4 states. It took effect at May 16, 2014, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2014, 3:08 PM CDT (20:08 UTC)
In effect from
May 16, 2014, 3:00 AM CDT
Expired
May 16, 2014, 8:00 AM CDT
In force
5 hr
Issued by
NWS Sioux Falls, SD
All 32 counties

Cherokee County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Lincoln County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Clay County, SD, Davison County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 24 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2014-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2014-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WWUS73 KFSD 152008
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
308 PM CDT THU MAY 15 2014

IAZ001-002-012-013-020-021-031-MNZ071-097-098-NEZ013-014-
SDZ038>040-052>056-058>062-065>071-160415-
/O.NEW.KFSD.FZ.W.0002.140516T0800Z-140516T1300Z/
LYON-OSCEOLA-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-WOODBURY-LINCOLN-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...ORANGE CITY...SIOUX CENTER...SHELDON...
HARTLEY...SANBORN...LE MARS...CHEROKEE...SIOUX CITY...TYLER...
HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE...
WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON...
WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON...
FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION...
VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...
HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...
YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
308 PM CDT THU MAY 15 2014

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

* WEATHER CONDITIONS...TEMPERATURES WILL DROP QUICKLY AFTER SUNSET
  TONIGHT...FALLING BELOW FREEZING LATE TONIGHT AND REMAINING
  BELOW FREEZING UNTIL SHORTLY AFTER SUNRISE FRIDAY MORNING. MOST
  LOCATIONS WILL SEE LOWS FROM 27 TO 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IAZ003-014-022-032-MNZ072-080-081-089-090-SDZ057-063-064-160415-
/O.NEW.KFSD.FR.Y.0003.140516T0800Z-140516T1300Z/
DICKINSON-CLAY-BUENA VISTA-IDA-LYON-MURRAY-COTTONWOOD-NOBLES-
JACKSON-BRULE-CHARLES MIX-DOUGLAS-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...CHAMBERLAIN...KIMBALL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
308 PM CDT THU MAY 15 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY. 

* WEATHER CONDITIONS...TEMPERATURES WILL FALL TO AROUND OR JUST A
  BIT BELOW FREEZING TONIGHT. WITH LIGHT WINDS AND CLEAR OR MOSTLY
  CLEAR SKIES FROST IS LIKELY TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
789 
WWUS73 KFSD 160301
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1001 PM CDT THU MAY 15 2014

IAZ001-002-012-013-020-021-031-MNZ071-097-098-NEZ013-014-
SDZ038>040-052>056-058>062-065>071-161115-
/O.CON.KFSD.FZ.W.0002.140516T0800Z-140516T1300Z/
LYON-OSCEOLA-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-WOODBURY-LINCOLN-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...ORANGE CITY...SIOUX CENTER...SHELDON...
HARTLEY...SANBORN...LE MARS...CHEROKEE...SIOUX CITY...TYLER...
HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE...
WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON...
WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON...
FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION...
VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...
HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...
YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
1001 PM CDT THU MAY 15 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

* WEATHER CONDITIONS...TEMPERATURES WILL DROP QUICKLY AFTER SUNSET
  TONIGHT...FALLING BELOW FREEZING BY LATE TONIGHT AND REMAINING
  BELOW FREEZING UNTIL SHORTLY AFTER SUNRISE FRIDAY MORNING. MOST
  LOCATIONS WILL SEE LOWS FROM 26 TO 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IAZ003-014-022-032-MNZ072-080-081-089-090-SDZ057-063-064-161115-
/O.CON.KFSD.FR.Y.0003.140516T0800Z-140516T1300Z/
DICKINSON-CLAY-BUENA VISTA-IDA-LYON-MURRAY-COTTONWOOD-NOBLES-
JACKSON-BRULE-CHARLES MIX-DOUGLAS-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...CHAMBERLAIN...KIMBALL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
1001 PM CDT THU MAY 15 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
FRIDAY...

* WEATHER CONDITIONS...TEMPERATURES WILL FALL TO AROUND OR JUST A BIT
  BELOW FREEZING TONIGHT. WITH LIGHT WINDS AND CLEAR OR MOSTLY CLEAR
  SKIES...FROST IS LIKELY TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
224 
WWUS73 KFSD 161034
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
534 AM CDT FRI MAY 16 2014

IAZ001-002-012-013-020-021-031-MNZ071-097-098-NEZ013-014-
SDZ038>040-052>056-058>062-065>071-161300-
/O.CON.KFSD.FZ.W.0002.000000T0000Z-140516T1300Z/
LYON-OSCEOLA-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-WOODBURY-LINCOLN-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...ORANGE CITY...SIOUX CENTER...SHELDON...
HARTLEY...SANBORN...LE MARS...CHEROKEE...SIOUX CITY...TYLER...
HENDRICKS...LAKE BENTON...IVANHOE...PIPESTONE...LUVERNE...
WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON...
WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON...
FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION...
VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...
HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...
YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
534 AM CDT FRI MAY 16 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WEATHER CONDITIONS...TEMPERATURES WILL REMAIN IN THE MID 20S TO
  AROUND 30 DEGREES UNTIL SHORTLY AFTER SUNRISE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IAZ003-014-022-032-MNZ072-080-081-089-090-SDZ057-063-064-161300-
/O.CON.KFSD.FR.Y.0003.000000T0000Z-140516T1300Z/
DICKINSON-CLAY-BUENA VISTA-IDA-LYON-MURRAY-COTTONWOOD-NOBLES-
JACKSON-BRULE-CHARLES MIX-DOUGLAS-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...CHAMBERLAIN...KIMBALL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
534 AM CDT FRI MAY 16 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WEATHER CONDITIONS...TEMPERATURES WILL REMAIN AROUND OR JUST A BIT
  BELOW FREEZING EARLY THIS MORNING. WITH LIGHT WINDS AND MOSTLY
  CLEAR SKIES...FROST WILL PERSIST UNTIL TEMPERATURES BEGIN TO WARM
  SHORTLY AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this freeze warning went out at May 15, 12:24 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 15, 12:24 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 PM CDT THU MAY 15 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM CDT THU MAY 15 2014

TEMPERATURES AND ASSOCIATED FROST POTENTIAL IN COOL AIR MASS ARE THE
PRIMARY FOCUS THROUGH TONIGHT. AS OF 09Z...SEEING TEMPERATURES RANGE
FORM UPPER 20S IN OUR FAR NORTHWEST...TO UPPER 30S IN OUR FAR SOUTH.
CLEAR SKIES AND GENERALLY LIGHT WINDS AT OR BELOW 6KT THROUGHOUT OUR
SD/NE/IA COUNTIES SUPPORT CONTINUING CURRENT FROST/FREEZE HIGHLIGHTS
EARLY THIS MORNING IN THESE AREAS. HOWEVER...INCREASE IN CLOUD COVER
AND A BIT STRONGER WINDS ALONG AND NORTHEAST OF THE BUFFALO RIDGE IN
SOUTHWEST MN ALLOWING TEMPERATURES TO WARM A BIT EARLY THIS MORNING.
WITH THAT...WILL CANCEL HEADLINES IN THAT AREA. THE CLOUD COVER WILL
CONTINUE TO STREAM SOUTHWARD ACROSS AREAS ALONG/EAST OF I-29 THROUGH
THE DAY...WHILE WESTERN AREAS REMAIN MOSTLY SUNNY. EXPECT THE CLOUDS
TO BREAK UP SOME BY MIDDAY...BUT WITH LOW CONVECTIVE TEMPERATURES IN
THE COOL AIR MASS...EXPECT SELF-DESTRUCTIVE SUNSHINE THIS AFTERNOON.
CANNOT COMPLETELY RULE OUT SOME LIGHT SHOWERS/SPRINKLES OVER THE FAR
EAST...AND HAVE ADDED MENTION FOR THE AFTERNOON...THOUGH ANY SHOWERS
SHOULD DIMINISH QUICKLY TOWARD SUNSET. NORTH WINDS ALSO BECOME GUSTY
AGAIN IN THE AFTERNOON...BUT THEY TOO SHOULD DIMINISH QUICKLY IN THE
EVENING WITH APPROACH OF SURFACE RIDGE.

SURFACE RIDGE IS CENTERED OVER THE FORECAST AREA TONIGHT...AND WHILE
925MB TEMPS ARE FORECAST TO BE SLIGHTLY WARMER THAN CURRENTLY...WILL
SEE VIRTUALLY IDEAL RADIATIVE CONDITIONS WITH CLEAR SKIES AND NEARLY
CALM WINDS. THUS WILL MAINTAIN MENTION OF AREAS/WIDESPREAD FROST FOR
THE OVERNIGHT INTO EARLY FRIDAY. OPTED TO HOLD OFF ON ANY ADDITIONAL
HEADLINES GIVEN ONGOING ADVISORY/WARNING IN PLACE...BUT WILL MENTION
IN HWO AND WEATHER STORY EARLY THIS MORNING AND ANTICIPATE HEADLINES
WILL BE HOISTED BY THE DAY SHIFT FOR MUCH OF THE AREA. EXCEPTION MAY
BE IN OUR FAR SOUTHWEST...WHERE AN INCREASE IN CLOUDS SHOULD BE SEEN
LATE TONIGHT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 356 AM CDT THU MAY 15 2014

HIGH PRESSURE WILL CONTINUE TO DOMINATE ACROSS THE REGION ON
FRIDAY...AND WILL BANK ON IT BEING DRY WITH OUR AREA WEDGED IN
BETWEEN SYSTEMS JUST TO THE WEST AND EAST OF OUR CWA. THERMAL
PROFILES WILL MODERATE JUST A BIT OVER TODAY...AND LOOKING AT HIGHS
IN THE MID 50 TO LOWER 60S. WINDS WILL DROP OFF ONCE AGAIN ON FRIDAY
NIGHT...THOUGH WITH THE MODERATION IN THERMAL PROFILES...DO NOT
ANTICIPATE A FROST THREAT WITH LOWS REMAINING IN THE MID AND UPPER
30S.

THE HIGH PRESSURE WILL CONTINUE TO DOMINATE ON SATURDAY...THOUGH
WITH A SOUTHERLY FLOW INCREASING AS THE HIGH NUDGES OFF TO THE
EAST...IT WILL BE AN EVEN MILDER DAY WITH HIGHS INTO THE MID AND
UPPER 60S. BY SUNDAY...A WEAK SHORTWAVE TRACKS OUT OF THE NORTHERN
ROCKIES...WITH INCREASING THETA E ADVECTION IN OUR WEST AS LOW LEVEL
JET DEVELOPS THROUGH WESTERN AND CENTRAL SOUTH DAKOTA. THE BETTER
INSTABILITY REMAINS OFF TO OUR WEST...AND MOISTURE IS NOT OVERLY
IMPRESSIVE...BUT CANNOT NOT RULE OUT AN ISOLATED SHOWER THROUGH OUR
SOUTH CENTRAL SOUTH DAKOTA/MISSOURI RIVER CORRIDOR ZONES. HIGHS LOOK
TO NUDGE UP JUST A LITTLE MORE...INTO THE UPPER 60S TO LOWER 70S.

BY THE BEGINNING OF NEXT WEEK...UPPER LEVEL RIDGING BUILDS INTO THE
REGION...THOUGH PRECIPITATION CHANCES WILL BE BETTER THROUGH MIDWEEK
WITH INCREASING INSTABILITY/MOISTURE INTO THE REGION AS THE LOWER
LEVEL FLOW TAPS INTO GULF OF MEXICO MOISTURE. STILL NOT OVERLY WARM
HOWEVER WITH HIGHS MID 60S TO MID 70S...WITH LOWS IN THE 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1223 PM CDT THU MAY 15 2014

VFR THROUGH THE PERIOD. LOWER END VFR CEILINGS THROUGH ABOUT 1-3Z
THIS EVENING...THEN CUMULUS REDEVELOPING AFTER ABOUT 17Z ON FRIDAY
BUT SHOULD BE BASED AROUND 6000 FEET.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...JH
LONG TERM...JM
AVIATION...08
Hazardous weather outlook, May 15, 5:09 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
509 AM CDT THU MAY 15 2014

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-161015-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-GREGORY-
JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME-
YANKTON-UNION-
509 AM CDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FROST WILL AGAIN BE POSSIBLE ACROSS THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:08 PM CDTFrost AdvisoryFSDBrule, Charles Mix, Douglas17 hr

Nearby

Freeze Warnings in South Dakota, 2014Freeze Warnings in Iowa, 2014Freeze Warnings in Minnesota, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.